# SDR DU4R2009314

- Difficulty date: February 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND SEAT TRACK SEC BS 344 TO 362 LBL 24 CORRODED TOP AND BOTTOM SURFACE.
